MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2019

Interstitial granulomatous drug reaction related to hydrochlorothiazide.

Grose Elysia, Ramien Michele

Клинический случайСтатьяПеревод в очереди

Аннотация

Interstitial granulomatous drug reaction is a rare condition presenting as erythematous-to-violaceous plaques on the lateral trunk, axillae, buttocks, and thighs. Calcium-channel blockers, angiotensin converting enzyme inhibitors, beta-blockers, and statins have been described as drugs that can trigger interstitial granulomatous drug reaction. We present a case of interstitial granulomatous drug reaction related to hydrochlorothiazide and our approach to management of this condition. The diagnosis was confirmed with a skin biopsy and a rechallenge of hydrochlorothiazide, which exacerbated the patient's symptoms. The patient improved significantly with rigorous photoprotection, combination dapsone-alitretinoin therapy, and discontinuation of hydrochlorothiazide.

Для цитирования: Grose Elysia, Ramien Michele. Interstitial granulomatous drug reaction related to hydrochlorothiazide.. Dermatology online journal. 2019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.